# SDR DALA2019011600304

- Difficulty date: January 2, 2019
- Submitted: January 17, 2019
- Operation: Air carrier
- Aircraft: N841DN
- Make and model: Boeing 737932ER
- Aircraft serial: 31952
- Aircraft time: 12,212 hours, 4,642 cycles
- System (JASC): 3830 · Waste Disposal System
- Part: Line
- Condition: Clogged
- Location: Waste Water
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

SHIP 3841 - DIV - DIVERTED TO SLC DUE TO ALL LAVS INOP. TANKS SHOW FULL. CORRECTIVE ACTION: FOUND DUMP LINE CLOGGED UPSTREAM FROM DUMP VALVE. CLEARED BLOCKAGE (DIAPER). DRAINED AND FLUSHED TANK. ALL LAVS OPERATE NORMALLY. OK FOR SERVICE. (5006480).
